Alert archive / California / Wind Advisories in 2005

Wind Advisory 4, NWS Sacramento, CA

November 30, 2005

NWS Sacramento, CA issued this wind advisory at Nov 30, 2005, 2:32 PM PST. It took effect at Dec 1, 2005, 12:00 AM PST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2005, 2:32 PM PST (22:32 UTC)
In effect from
Dec 1, 2005, 12:00 AM PST
Expired
Dec 1, 2005, 9:00 PM PST
In force
21 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSTO 302232
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
232 PM PST WED NOV 30 2005

...GUSTY WINDS EXPECTED LATE TONIGHT AND TOMORROW...

.A COLD FRONT WILL DROP INTO CENTRAL CALIFORNIA LATE TONIGHT AND
TOMORROW. THE FRONT WILL SPREAD VERY GUSTY WINDS AND RAIN ACROSS THE
AREA AS IT DROPS SOUTH. STRONG WINDS WILL BEGIN IN THE HIGHER
ELEVATIONS AROUND MIDNIGHT...AND SPREAD TO THE VALLEYS BY 4 AM
TOMORROW MORNING. WIND DRIVEN RAIN WILL CREATE HAZARDOUS DRIVING
CONDITIONS THROUGHOUT THE DAY TOMORROW.

CAZ063-064-010600-
/O.NEW.KSTO.WI.Y.0004.051201T0800Z-051202T0200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
232 PM PST WED NOV 30 2005

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST
THURSDAY...

SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS EVENING. BY
MIDNIGHT...WINDS OF 20 TO 30 MPH WILL BECOME WIDESPREAD. WINDS
WILL GUST AS HIGH AS 50 MPH THROUGH CANYONS AND OVER RIDGES.
STRONG WINDS WILL COMBINE WITH HEAVY RAIN TO CREATE HAZARDOUS DRIVING
CONDITIONS ACROSS THE AREA LATE TONIGHT AND TOMORROW.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ066-067-010600-
/O.NEW.KSTO.WI.Y.0004.051201T1000Z-051202T0200Z/
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
232 PM PST WED NOV 30 2005

...WIND ADVISORY IN EFFECT FROM 2 AM TO 6 PM PST THURSDAY...

SOUTH WINDS WILL INCREASE THIS EVENING. BY 2 AM...WINDS OF 20 TO
30 MPH WILL BECOME WIDESPREAD. WINDS WILL GUST AS HIGH AS 50 MPH
THROUGH CANYONS AND OVER RIDGES. STRONG WINDS WILL COMBINE WITH
HEAVY RAIN TO CREATE HAZARDOUS DRIVING CONDITIONS ACROSS THE AREA
LATE TONIGHT AND TOMORROW.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ015>018-010600-
/O.NEW.KSTO.WI.Y.0004.051201T1200Z-051202T0200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
232 PM PST WED NOV 30 2005

...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM PST THURSDAY...

SOUTH WINDS WILL INCREASE TONIGHT. BY 4 AM TOMORROW MORNING...SOUTH TO
SOUTHEAST WINDS OF 20 TO 30 MPH WILL BECOME WIDESPREAD. WINDS
WILL GUST AS HIGH AS 45 MPH TOMORROW MORNING THROUGHOUT THE DAY.
THE STRONG WINDS WILL COMBINE WITH HEAVY RAIN TO CREATE HAZARDOUS
DRIVING CONDITIONS ACROSS THE AREA LATE TONIGHT AND TOMORROW.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SG
6 follow-up statements
000 
WWUS76 KSTO 010604
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1004 PM PST WED NOV 30 2005

...GUSTY WINDS EXPECTED LATE TONIGHT AND THURSDAY...

.A COLD FRONT WILL DROP INTO CENTRAL CALIFORNIA LATE TONIGHT AND
THURSDAY. THE FRONT WILL SPREAD VERY GUSTY WINDS AND RAIN ACROSS
THE AREA AS IT DROPS SOUTH. STRONG WINDS WILL BEGIN IN THE HIGHER
ELEVATIONS AROUND MIDNIGHT...AND WILL SPREAD INTO THE VALLEYS
AROUND 4 AM THURSDAY. WIND DRIVEN RAIN WILL CREATE HAZARDOUS
DRIVING CONDITIONS ON THURSDAY. 

CAZ063-064-011530-
/O.CON.KSTO.WI.Y.0004.051201T0800Z-051202T0200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
1004 PM PST WED NOV 30 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY FOR THE 
MOUNTAINS OF SHASTA COUNTY TO LAKE COUNTY. LOCAL SUSTAINED WINDS 
AROUND 30 MPH WITH GUSTS 40 TO 50 MPH ARE EXPECTED TO DEVELOP
TONIGHT AND PERSIST INTO THURSDAY OVER EXPOSED RIDGES AND
MOUNTAIN TOPS. THE WINDS WILL BE ACCOMPANIED BY PERIODS OF HEAVY
RAIN...OR SNOW OVER THE HIGHER ELEVATIONS.

STRONG...GUSTY WINDS AND HEAVY RAIN OR SNOW CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ066-067-011530-
/O.CON.KSTO.WI.Y.0004.051201T1000Z-051202T0200Z/
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
1004 PM PST WED NOV 30 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM PST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM PST THURSDAY
FOR THE FOOTHILLS OF THE WEST SLOPE OF THE SIERRA NEVADA INCLUDING 
THE MOTHERLODE. LOCALLY GUSTY WINDS FROM 40 TO 50 MPH ARE EXPECTED 
TO DEVELOP AFTER MIDNIGHT AND CONTINUE ON THURSDAY MAINLY THROUGH 
WEST FACING CANYONS AND OVER EXPOSED RIDGE TOPS. THE WINDS WILL
BE ACCOMPANIED BY PERIODS OF HEAVY RAIN.

STRONG...GUSTY WINDS AND HEAVY RAIN CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ015>018-011530-
/O.CON.KSTO.WI.Y.0004.051201T1200Z-051202T0200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
1004 PM PST WED NOV 30 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM PST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM PST THURSDAY
FOR THE SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA. SOUTHERLY 
WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO
AROUND 45 MPH LATE TONIGHT AND THURSDAY. THE STRONG WINDS WILL BE
ACCOMPANIED BY PERIODS OF HEAVY RAIN ON THURSDAY.

STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
JHM
000 
WWUS76 KSTO 011223
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
418 AM PST THU DEC 1 2005

...GUSTY WINDS EXPECTED TODAY...

.A COLD FRONT MOVING THROUGH NORTHERN CALIFORNIA TODAY WILL SPREAD 
VERY GUSTY WINDS AND RAIN ACROSS THE AREA TODAY. VERY STRONG WIND
SIN THE MOUNTAINS WILL SPREAD INTO THE VALLEYS THIS MORNING. WIND
DRIVEN RAIN WILL CREATE HAZARDOUS DRIVING CONDITIONS TODAY DUE TO
POOR VISIBILITIES AND SLICK ROADS.

CAZ019-020000-
/O.EXB.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/
NORTHERN SAN JOAQUIN VALLEY-
418 AM PST THU DEC 1 2005

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

A WIND ADVISORY IS IN EFFECT UNTIL 4 PM TODAY FOR THE NORTHERN 
SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA. SOUTHERLY WINDS ARE 
EXPECTED TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH 
LATE TONIGHT AND THURSDAY. THE STRONGEST WIND GUSTS ARE EXPECT THIS 
MORNING.


STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ015>018-063-064-066-067-020000-
/O.EXT.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
418 AM PST THU DEC 1 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.


A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 
SUSTAINED WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH ARE EXPECTED
THIS MORNING. THE WINDS WILL PERSIST INTO THE MIDDLE PART OF THE
AFTERNOON. WIND GUSTS UP TO 55 MPH OVER EXPOSED RIDGES AND
MOUNTAIN TOPS ARE EXPECTED. THE STRONGEST GUSTS ARE EXPECTED THIS
MORNING.

STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 011227 CCA
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
427 AM PST THU DEC 1 2005

...GUSTY WINDS EXPECTED TODAY...

.A COLD FRONT MOVING THROUGH NORTHERN CALIFORNIA TODAY WILL SPREAD 
VERY GUSTY WINDS AND RAIN ACROSS THE AREA TODAY. VERY STRONG WIND
IN THE MOUNTAINS WILL SPREAD INTO THE VALLEYS THIS MORNING. WIND
DRIVEN RAIN WILL CREATE HAZARDOUS DRIVING CONDITIONS TODAY DUE TO
POOR VISIBILITIES AND SLICK ROADS.

CAZ019-020000-
/O.EXB.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/
NORTHERN SAN JOAQUIN VALLEY-
427 AM PST THU DEC 1 2005

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

A WIND ADVISORY IS IN EFFECT UNTIL 4 PM TODAY FOR THE NORTHERN SAN 
JOAQUIN VALLEY. SOUTHERLY WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 
MPH WITH GUSTS TO AROUND 45 MPH LATE TONIGHT AND THURSDAY. THE 
STRONGEST WIND GUSTS ARE EXPECT THIS MORNING.

STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ015>018-063-064-066-067-020000-
/O.EXT.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
427 AM PST THU DEC 1 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 
SUSTAINED WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH ARE EXPECTED 
THIS MORNING. THE WINDS WILL PERSIST INTO THE MIDDLE PART OF THE 
AFTERNOON. WIND GUSTS UP TO 55 MPH OVER EXPOSED RIDGES AND MOUNTAIN 
TOPS ARE EXPECTED. THE STRONGEST GUSTS ARE EXPECTED THIS MORNING.

STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 011842
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1042 AM PST THU DEC 1 2005

...GUSTY WINDS EXPECTED TODAY...

.A COLD FRONT MOVING THROUGH NORTHERN CALIFORNIA WILL BRING GUSTY
WINDS AND RAIN ACROSS NORTHERN CALIFORNIA TODAY. WIND DRIVEN RAIN
WILL CREATE HAZARDOUS DRIVING CONDITIONS DUE TO SLICK ROADS AND POOR
VISIBILITIES.

CAZ015>019-063-064-066-067-020000-
/O.CON.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
1042 AM PST THU DEC 1 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY IS IN EFFECT UNTIL 4 PM TODAY FOR THE COASTAL
MOUNTAINS...ALL OF THE SACRAMENTO VALLEY...THE DELTA REGION...THE
NORTHERN SAN JOAQUIN VALLEY...AND FOR THE SURROUNDING FOOTHILLS.
SUSTAINED VALLEY WINDS WILL BE SOUTHERLY AT 20 TO 30 MPH WITH GUSTS
TO 40 MPH AND IN THE COASTAL MOUNTAINS SUSTAINED WINDS OF 30 TO 40
MPH WITH GUSTS TO 50 MPH.

WINDS WILL WEAKEN BY LATE THIS AFTERNOON BUT WILL REMAIN GUSTY
INTO THE OVERNIGHT HOURS.

STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN
TRAVELING THROUGH FOOTHILL AND MOUNTAIN VALLEYS AS CHANNELED
WINDS COULD BE MUCH STRONGER THAN OTHER AREAS.

$$
000 
WWUS76 KSTO 012350
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
350 PM PST THU DEC 1 2005

...GUSTY WINDS TO CONTINUE THIS EVENING...

.A SLOW MOVING COLD FRONT ACROSS NORTHERN CALIFORNIA WILL BRING
GUSTY WINDS AND RAIN ACROSS NORTHERN CALIFORNIA TODAY. WIND DRIVEN
RAIN WILL CREATE HAZARDOUS DRIVING CONDITIONS DUE TO SLICK ROADS
AND POOR VISIBILITIES.

CAZ019-020100-
/O.EXP.KSTO.WI.Y.0004.000000T0000Z-051202T0000Z/
NORTHERN SAN JOAQUIN VALLEY-
350 PM PST THU DEC 1 2005

...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

THE WIND ADVISORY FOR THE NORTHERN SAN JOAQUIN VALLEY WILL EXPIRE
AT 4 PM PST THIS AFTERNOON. HOWEVER...GUSTY WINDS 20 TO 35 MPH WILL
CONTINUE OVER THE NORTHERN SAN JOAQUIN VALLEY THROUGH ABOUT 6 PM
AS AN AREA OF HEAVY RAIN MOVES EAST OVER THE AREA. THE WINDS
SHOULD DIMINISH DURING THE EVENING. WIND DRIVEN RAIN MAY MAKE
TRAVEL DIFFICULT THIS EVENING.  

$$

CAZ017-018-067-020200-
/O.EXT.KSTO.WI.Y.0004.000000T0000Z-051202T0200Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-MOTHERLODE-
350 PM PST THU DEC 1 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON 
FOR THE SOUTHERN SACRAMENTO VALLEY...MOTHERLODE AND CARQUINEZ
STRAIT AND DELTA. SUSTAINED WINDS TO NEAR 25 MPH WITH GUSTS TO
NEAR 40 MPH IN THE VALLEY WILL GRADUALLY BE WEAKENING THIS
EVENING. HIGHER GUSTS FROM 45 TO 50 MPH WILL OCCUR INTO THE EVENING
OVER EXPOSED RIDGES OF THE MOTHERLODE.

STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.
$$

CAZ015-016-063-064-066-020500-
/O.EXT.KSTO.WI.Y.0004.000000T0000Z-051202T0500Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
350 PM PST THU DEC 1 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING FOR
THE CENTRAL AND NORTHERN SACRAMENTO VALLEY...THE COASTAL RANGE
MOUNTAINS AND THE NORTHEAST FOOTHILLS OF THE SACRAMENTO VALLEY. 

SUSTAINED WINDS AROUND 25 MPH WITH GUSTS 40 TO 50 MPH WILL
CONTINUE THROUGH THE EVENING. THE WINDS ARE EXPECTED TO WEAKEN
LATER THIS EVENING. 

STRONG...GUSTY WINDS AND RAIN CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN
TRAVELING THROUGH FOOTHILL AND MOUNTAIN VALLEYS AS CHANNELED
WINDS COULD BE MUCH STRONGER THAN OTHER AREAS.

$$
JHM
000 
WWUS76 KSTO 020524
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
924 PM PST THU DEC 1 2005


CAZ015-016-063-064-066-020630-
/O.EXP.KSTO.WI.Y.0004.000000T0000Z-051202T0500Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
924 PM PST THU DEC 1 2005

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY FOR THE NORTHERN HALF OF THE SACRAMENTO VALLEY
AND SURROUNDING FOOTHILLS AND COASTAL RANGE MOUNTAINS INCLUDING
CLEAR LAKE IS NO LONGER IN EFFECT AS WINDS HAVE DECREASED OVER THE
AREA. THERE WILL STILL BE LOCAL WIND GUSTS AROUND 35 MPH OVER THE
COASTAL RANGE THROUGH ABOUT MIDNIGHT...HOWEVER...THESE WINDS WILL
CONTINUE TO DECREASE OVERNIGHT.

$$
JHM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 10:54 AM PST, 3 hours 38 minutes earlier.

Area forecast discussion, Nov 30, 10:54 AM PST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
1054 AM PST WED NOV 30 2005

.DISCUSSION...
THANKS TO SURROUNDING OFFICES AND RFC FOR IMPROMPTU CONFERENCE CALL
REGARDING COMPLEX WEATHER SCENARIO.

OTHERWISE...NO CHANGES TO THE TODAY FORECAST PERIOD. FOG IS
STARTING TO LIFT AND VISIBILITIES HAVE COME UP ACROSS MOST OF THE
CENTRAL VALLEY AREAS. ALSO GETTING REPORTS OF A LOT OF COLD AIR
TRAPPED UP THERE IN THE NORTHERN MOUNTAINS OF SHASTA COUNTY.

HOWEVER THERE ARE SOME BIG CHANGES FOR THE UPCOMING AFTERNOON
PACKAGE...AND WILL IRON THESE DETAILS OUT DURING THE NEXT 2-4 HOURS.

BASIL
&&

.AVIATION...
POCKETS OF IFR/LIFR CIGS AND VSBYS IN STRATUS AND FOG FROM
RDD-SMF-SUU EAST WILL REMAIN THRU 20Z.  GENERALLY VFR CONDS EXPECTED
AFT 20Z. CIGS WILL AGAIN LWR AFT 00Z AS A STG PACIFIC STORM
APPROACHES THE COAST. WDSPRD PCPN AND MTNS OBSCD DVLPG OVR RTES AFT
06Z.  SG

&&

.STO WATCHES/WARNINGS/ADVISORIES...
...WINTER STORM WATCH FOR THIS EVENING THROUGH THURSDAY MORNING
   ABOVE 5000 FEET FOR SHASTA COUNTY SOUTHWARD ALONG THE COASTAL
   RANGE TO NORTHERN LAKE COUNTY.

...WINTER STORM WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
   THE NORTHERN SIERRA NEVADA.

&&
Hazardous weather outlook, Nov 30, 7:00 AM PST, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PST WED NOV 30 2005

CAZ013>019-063-064-066>069-011500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PST WED NOV 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

A WARM PACIFIC STORM SYSTEM WILL MOVE INTO NORTHERN CALIFORNIA
DURING THE NIGHT BRINGING RAIN AND HIGHER ELEVATION MOUNTAIN SNOW TO
NORTHERN CALIFORNIA ALONG THE GUSTY SOUTH WINDS.

* WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

A WARM PACIFIC STORM SYSTEM WILL CONTINUE TO MOVE THROUGH NORTHERN
CALIFORNIA ON THURSDAY AND THURSDAY NIGHT BRINGING RAIN AND HIGHER
ELEVATION MOUNTAIN SNOW TO NORTHERN CALIFORNIA ALONG THE GUSTY SOUTH
WINDS. WINDS AND PRECIPITATION WILL DECREASE ON FRIDAY.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

* WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 4:06 PM PSTWinter Storm WatchSTO24 hr
Nov 30, 3:38 PM PSTWinter Storm WarningSTO27 hr

Nearby

Wind Advisories in California, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.